# SDR BAQA089232

- Difficulty date: September 18, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N911WS
- Make and model: Bolkms BK117A4
- Aircraft serial: 7068
- Aircraft time: 7,365 hours
- Engine: Lyc LTS101*
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7004206901
- Part serial: 89110249
- Condition: Failed
- Location: Csas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCH AND ROLL CSAS KEEP KICKING ON AND OFF.  REPLACED WITH SERVICEABLE UNIT.  9/23/03
